Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 54, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at May 27, 2012, 10:23 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2012, 10:23 AM EDT (14:23 UTC)
- Expired
- May 27, 2012, 4:40 PM EDT
- In force
- 6 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
304 WHUS73 KAPX 271423 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1023 AM EDT SUN MAY 27 2012 LHZ345-LMZ341-272100- /O.NEW.KAPX.SC.Y.0054.120527T1423Z-120527T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 1023 AM EDT SUN MAY 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
1 follow-up statement
521 WHUS73 KAPX 272040 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 440 PM EDT SUN MAY 27 2012 LHZ345-LMZ341-272145- /O.CAN.KAPX.SC.Y.0054.000000T0000Z-120527T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 440 PM EDT SUN MAY 27 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at May 27, 9:53 AM EDT, 30 minutes earlier.
Area forecast discussion, May 27, 9:53 AM EDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 953 AM EDT SUN MAY 27 2012 .SYNOPSIS... ISSUED AT 450 AM EDT SUN MAY 27 2012 A STORM SYSTEM OVER THE ROCKIES...WILL MOVE INTO THE NORTHERN PLAINS TODAY...THEN LIFT NORTHEAST INTO ONTARIO BY TUESDAY. THIS PATTERN WILL GENERATE HOT AND MUGGY CONDITIONS...ALONG WITH SOME SHOWERS AND THUNDERSTORMS...OVER THE STATE THROUGH MONDAY EVENING. A COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL THEN SWEEP ACROSS THE GREAT LAKES MONDAY NIGHT...RESULTING IN MUCH COOLER AIR TO FILTER INTO NORTHERN MICHIGAN FOR THE MIDDLE AND END OF THE WORK WEEK. && .UPDATE... ISSUED AT 952 AM EDT SUN MAY 27 2012 CONVECTIVE TRENDS REMAIN PRIORITY ONE THIS MORNING. EARLIER MCS STILL CHUGGING ALONG OVER NORTHERN MICHIGAN...WITH THE MOST CONVECTIVELY ACTIVE PART TRENDING SOUTH TOWARDS THE TRI-CITIES AND SAGINAW BAY. ADDITIONAL CONVECTION FIRING OVER NORTHEAST WISCONSIN AND NORTHERN LAKE MICHIGAN WHERE LOW/MID LEVEL INSTABILITY GRADIENT AND NOSE OF STEADILY VEERING LOW LEVEL JET ARE BEST JUXTAPOSED. WILL NEED TO ADJUST THE FORECAST BASED OFF THIS NEW DEVELOPMENT... TRENDING THE EXIT OF SHOWERS/STORMS SEVERAL HOURS SLOWER OVER NORTHERN LOWER. OTHERWISE...GIST OF INHERITED FORECAST ESSENTIALLY REMAINS UNCHANGED...WITH AN ANTICIPATED NORTHWARD...AND DECAYING... TREND TO AFTERNOON CONVECTION AS LOW LEVEL JET MIXES OUT AND WEAKENS. && .SHORT TERM...(TODAY THROUGH TONIGHT) ISSUED AT 450 AM EDT SUN MAY 27 2012 CLOSED UPPER TROUGH OVER IDAHO WITH STRONGER AND DEEP SOUTHERLY FLOW INTO THE HEART OF THE COUNTRY THIS MORNING...WHILE A RIDGE IS POSITIONED OVER THE WESTERN GREAT LAKES. STRONG SHORTWAVE ENERGY EJECTING FROM THE IDAHO TROUGH HAS HELPED PRODUCE LOW PRESSURE IN THE DAKOTAS. STRONG SOUTHERLY WINDS WERE TRANSPORTING DEEPER MOISTURE AND WARMTH OVER A WARM FRONT AND INTO THE UPPER MIDWEST WHERE A LONG SWATH OF SHOWERS AND STORMS LINED UP FROM NORTH DAKOTAS THROUGH MN...WI. THE CORE OF THE LLJ WAS DIRECTED WELL OUT TO OUR WEST...BUT LOW LEVEL WINDS DID VEER OVER TOWARD US AS THE NIGHT WORE ON. AREA VAD WINDS SHOWING THAT OUR WEAKER CONVERGENCE HAS INDEED INCREASED...AND FAIRLY NICELY WITH 35 KTS POINTING INTO THE NRN LOWER. THIS HAS ALLOWED SCATTERED STORMS TO FIRE OFF SOUTH OF TVC AND ALONG PORTIONS OF M-55. FURTHER NORTH INTO EASTERN UPPER...AND FURTHER AWAY FROM THE BETTER FORCING/ADVECTIONS...NOT MUCH HAS GONE ON. EARLIER BATCH OF SHOWERS AND STORMS REALLY FELL APART DUE TO THE DRYNESS OF THE ATMOSPHERE...AND DUE TO THE DEVELOPMENT OF THE CONVECTION TO OUR WEST. ADDITIONAL STORMS ARE EXPECTED TO FIRE THROUGH DAYBREAK AND FURTHER INTO NRN LOWER...BUT NO MORE THAN SCATTERED ACTIVITY. THE CONVECTION UPSTREAM IS REALLY CHOKING OFF ANY MOISTURE/INSTABILITY ADVECTION INTO EASTERN UPPER...AND BELIEVE THAT THUNDER MAY BE HARD TO COME BY UP THERE. TRENDS FOR THE LATER MORNING HOURS WILL BE THE TYPICAL EXPECTATION OF NOCTURNAL LLJ CONVECTION. THE LOW LEVEL JET WILL MIX OUT...REDUCING THE FORCING...AND THE ACTIVITY WILL WANE. WITHOUT DEEP ATMOSPHERIC MOISTURE/CLOUDS AROUND...DO BELIEVE MODEL DEPICTIONS OF LOW PRESSURE LIFTING INTO ONTARIO HAVING LITTLE DIFFICULTY IN ALLOWING THE WARM FRONT TO SURGE NORTHWARD INTO NRN LOWER TODAY. THIS NORTHWARD PROGRESS MAY GET HALTED BY A WEAKENING SFC LOW...AS WELL AS THE COLDER GREAT LAKES. THUS...THE SURGE OF WARM AIR IS EXPECTED TO HOLD UP AROUND THE STRAITS AND ALONG THE NE LOWER COASTLINE THIS AFTERNOON. TEMPERATURES WILL SOAR INTO THE 80S AND EVEN LOW 90S ACROSS NRN LOWER...THE RISE POSSIBLY SLOWED BY MORNING CLOUDINESS. HIGHS WILL GET INTO THE MIDDLE 70S AGAIN IN EASTERN UPPER...WITH A STILL SOUTHEAST KICK TO THE WINDS BRINGING IN COOLER AIR FROM THE LAKES. THE EVENING WILL START OUT THIS WAY...WHILE THE LOW LEVEL JET RAMPS UP AGAIN ACROSS WISCONSIN. BELIEVE THERE IS A GOOD CHANCE THAT CONVECTION WILL BE ABLE TO DEVELOP NORTH OF THIS WARM FRONT. CONFIDENCE IS CERTAINLY NOT HIGH...AS IT RARELY IS WITH CONVECTION ANYWAY. HOWEVER...CAN SEE EASTERN UPPER...DOWN ALONG NE LOWER MICHIGAN GETTING INTO AT LEAST SOME EVENING CONVECTION BEFORE DEEPER SOUTHERLY FLOW AND THE REVAMPED LLJ ARE ABLE TO SHOVE THIS WARM FRONT THROUGH THE STABLE/COLDER LAKE WATERS. DID DIMINISH CHANCES FOR RAIN LATER AT NIGHT...BUT AT LEAST HELD ONTO THE CHANCE FOR STORMS INTO MONDAY...AS ANY DEVELOPING STORMS WILL WANT TO DIVE SOUTHWARD AND INTO THE GREATER MOISTURE/INSTABILITY LIKE THE CURRENT CONVECTION IN WISCONSIN. A MILD NIGHT FOR SURE...WITH LOWS ONLY FALLING INTO THE UPPER 50S NORTH...AND THE LOW TO MID 60S IN NRN LOWER. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 450 AM EDT SUN MAY 27 2012 THE VERY WARM TEMPERATURES WILL CONTINUE INTO MONDAY. A COLD FRONT WILL THEN MOVE THROUGH MONDAY NIGHT WITH AN UNSEASONABLY COOL UPPER LEVEL TROUGH BRINGING SHARPLY COOLER AIR ALONG WITH SMALL CHANCES FOR LIGHT SHOWERS FOR THE MID AND LATE WEEK PERIODS. THE MAIN LONG TERM FORECAST CONCERNS REVOLVE AROUND POPS AND TEMPERATURES ESPECIALLY MONDAY AND TUESDAY. MONDAY INTO MONDAY NIGHT...THE AREA OF LOW PRESSURE WILL MOVE OUT OF THE NORTHERN PLAINS...THEN ACROSS THE NORTHERN GREAT LAKES REGION MONDAY NIGHT. THE ASSOCIATED SURFACE WARM FRONT WILL CONTINUE TO MAKE SLOW PROGRESS ACROSS THE REGION. AT THIS POINT IT LOOKS LIKE IT WILL BE IN THE VICINITY OF THE STRAITS MONDAY MORNING BEFORE LIFTING ACROSS EASTERN UPPER BY AFTERNOON. MEANWHILE...THE SURFACE COLD FRONT WILL MOVE THROUGH EARLY MONDAY NIGHT. WILL HAVE LOW CHANCE POPS ACROSS EASTERN UPPER MONDAY MORNING THEN INCREASE POPS LATE IN THE DAY ACROSS WESTERN ZONES (TO LIKELY) AS THE COLD FRONT APPROACHES. LIKELY POPS ACROSS THE EASTERN FORECAST AREA MONDAY EVENING WITH LINGERING CHANCE POPS IN THE WEST. POPS WILL THEN DROP OFF LATE. HIGHS OF WELL INTO THE 80S INTO THE LOWER 90S ARE STILL EXPECTED ACROSS NORTHERN LOWER WITH THE LOWER TO MIDDLE 80S ACROSS EASTERN UPPER. LOWS RANGING FROM THE UPPER 40S NORTHWEST TO THE LOWER 60S SOUTHEAST. TUESDAY...THE ROCKIES SYSTEM WEAKENS WHILE MOVING AWAY FROM THE REGION. EXTENDED MODELS ARE THEN IN GOOD AGREEMENT THAT AN UPPER LEVEL TROUGH APPROACHES FROM THE NORTHWEST LATE. THEREFORE...WILL HAVE LOW CHANCE POPS ACROSS EASTERN UPPER IN THE AFTERNOON. NOT NEARLY AS WARM WITH HIGHS RANGING FROM THE MIDDLE 60S NORTH TO THE MIDDLE 70S SOUTHEAST. TUESDAY NIGHT INTO WEDNESDAY...THE UPPER LEVEL TROUGH MOVES ACROSS THE REGION AS A VERY CHILLY SHOT OF AIR DROPS DOWN FROM THE NORTHWEST (850 MB TEMPS FALL TO NEAR 0 C). SO WILL CONTINUE WITH LOW CHANCE POPS AND MUCH COOLER TEMPERATURES. LOWS IN THE 40S TO AROUND 50 AND HIGHS ONLY RANGING FROM THE UPPER 40S TO LOWER 60S SOUTHEAST. THURSDAY THROUGH SATURDAY...THE UNSEASONABLY COOL UPPER LEVEL TROUGH CONTINUES TO BE IN CONTROL FOR THE REMAINDER OF THE FORECAST. MEANWHILE...LOW PRESSURE MOVES BY TO THE SOUTHEAST FRIDAY. MODEL CONSENSUS IS FOR MOISTURE FROM THIS SYSTEM TO REMAIN OFF TO OUR EAST SO WILL ONLY HAVE SLIGHT CHANCE POPS ACROSS NORTHERN LOWER. HIGHS IN THE UNSEASONABLY COOL UPPER 50S TO MIDDLE 60S FOR BOTH THURSDAY AND FRIDAY AND THE MIDDLE 60S TO LOWER 70S SATURDAY. LOWS RANGING FROM THE CHILLY UPPER 30S TO MIDDLE 40S...WITH A TOUCH OF FROST STILL EVEN POSSIBLE WEDNESDAY AND THURSDAY NIGHTS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 221 AM EDT SUN MAY 27 2012 VFR CONDITIONS WILL REMAIN THE RULE THRU SUNDAY NIGHT DESPITE THE DEVELOPMENT OF NMRS SHOWERS AND STORMS OVERNIGHT THRU THE MORNING. CONVECTION WILL BE DRIVEN BY A SERIES OF SHORT WAVES RIDING ALONG AND NORTH OF THE APPROACHING WARM FRONT...AND FUELED BY INCREASING 850 MB THETA E RIDGING AS WELL AS INCREASING ELEVATED INSTABILITY AS THE WARM FRONT DRAWS CLOSER. WINDS JUST OFF THE DECK WILL INCREASE LATE TONIGHT INTO THE MORNING AS THE ERN EDGE OF A LOW LEVEL JET LEANS INTO THE REGION. E/SE SURFACE WINDS BELOW 10 KTS WILL SHIFT TO THE S/SW BY SUNDAY AFTERNOON AS THE WARM FRONT LIFTS THRU NRN LWR MICHIGAN. && .MARINE... ISSUED AT 450 AM EDT SUN MAY 27 2012 SOUTHERLY WINDS WILL GENERALLY REMAIN BELOW ADVISORY LEVELS THROUGH TUESDAY...DUE TO IMPRESSIVE OVER WATER STABILITY. THERE WILL BE SOME STRONGER FLOW ALOFT TONIGHT INTO MONDAY AHEAD OF A COLD FRONT...SO MAYBE A FEW LOCATIONS ALONG THE LAKE MICHIGAN SHORE COULD SEE SOME 25KT GUSTS AIDED BY COASTAL CONVERGENCE. A SECONDARY COLD FRONT ARRIVES TUESDAY NIGHT WITH STRONG COLD ADVECTION AND A SWITCH TO INSTABILITY OVER THE LAKES. AGAIN...IT MAY BE A BIT GUSTY...BUT ATTM...ADVISORY LEVEL GUSTS ARE NOT ANTICIPATED. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...MB SYNOPSIS...AS SHORT TERM...SD LONG TERM...AS AVIATION...MR MARINE...SD
Hazardous weather outlook, May 27, 5:35 AM EDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 535 AM EDT SUN MAY 27 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 281245- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 535 AM EDT SUN MAY 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL AFFECT THE GRAND TRAVERSE BAY REGION OVER TOWARD THE SAGINAW BAY THROUGH DAYBREAK. THE REMAINDER OF THE DAY WILL FEATURE A SMALL CHANCE FOR THUNDERSTORMS...PRIMARILY ACROSS EASTERN UPPER MICHIGAN. NONE OF THE STORMS ARE EXPECTED TO BE SEVERE. THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TONIGHT ACROSS EASTERN UPPER...AND PORTIONS OF NORTHEAST LOWER MICHIGAN. THESE STORMS ARE ALSO NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL SWING THROUGH NORTHERN MICHIGAN MONDAY AFTERNOON AND MONDAY NIGHT. THIS WILL BRING ANOTHER CHANCE FOR THUNDERSTORMS. THERE IS A CHANCE FOR FROST IN SEVERAL COMMUNITIES IN NORTHERN MICHIGAN WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. SMD
In the hours before
Local storm report, May 27, 7:16 AM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
716 AM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM MARINE TSTM WIND 1 WNW MANISTEE 44.25N 86.35W
05/27/2012 M47.00 MPH MANISTEE MI C-MAN STATION
&&
HALBLAUBSpecial weather statement, May 27, 7:38 AM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 738 AM EDT SUN MAY 27 2012 MIZ020-025-026-031>033-271215- BENZIE MI-GRAND TRAVERSE MI-LEELANAU MI-MANISTEE MI-MISSAUKEE MI-WEXFORD MI- 738 AM EDT SUN MAY 27 2012 ...STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING IN PROGRESS... AT 737 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM INTERLOCHEN TO 7 MILES SOUTHWEST OF MANISTEE...AND MOVING SOUTHEAST AT 35 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. AT 715 AM...WINDS GUSTED TO 40 MPH AT THE FRANKFORT AIRPORT. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CADILLAC... LAKE CITY... BRETHREN... MESICK... SHERMAN... WELLSTON... MANTON... MITCHELL STATE PARK... JENNINGS... LUCAS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. HALBLAUB
Local storm report, May 27, 7:56 AM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
756 AM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM TSTM WND GST 1 WNW MANISTEE 44.25N 86.35W
05/27/2012 M53 MPH MANISTEE MI MESONET
&&
HALBLAUBLocal storm report, May 27, 8:06 AM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
806 AM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM MARINE TSTM WIND 1 WNW MANISTEE 44.25N 86.35W
05/27/2012 M47 MPH MANISTEE MI C-MAN STATION
&&
HALBLAUBSpecial weather statement, May 27, 8:24 AM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 824 AM EDT SUN MAY 27 2012 MIZ033-034-271315- MISSAUKEE MI-ROSCOMMON MI- 824 AM EDT SUN MAY 27 2012 ...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS... AT 821 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HIGGINS LAKE TO 7 MILES SOUTHEAST OF HOXEYVILLE...AND MOVING EAST AT 50 MPH. WIND GUSTS UP TO 40 MPH...PEA SIZE HAIL...AND FREQUENT DANGEROUS LIGHTNING ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ROSCOMMON... HOUGHTON LAKE... PRUDENVILLE... ST. HELEN... MCBAIN... SOUTH HIGGINS LAKE STATE... FALMOUTH... ROSCOMMON COUNTY AIRPORT... VOGEL CENTER... MODDERSVILLE... LAKE ST. HELEN... ROSCOMMON TOWNSHIP... NESTER TOWNSHIP... TWIN LAKES AREA... MERRITT... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING.
Special weather statement, May 27, 8:50 AM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 850 AM EDT SUN MAY 27 2012 MIZ034>036-041-042-271345- ARENAC MI-GLADWIN MI-IOSCO MI-OGEMAW MI-ROSCOMMON MI- 850 AM EDT SUN MAY 27 2012 ...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS... AT 847 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF SOUTH BRANCH TOWNSHIP TO PRUDENVILLE TO 8 MILES NORTHEAST OF EVART... AND MOVING EAST AT 50 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ST. HELEN... WEST BRANCH... GLADWIN... ALGER... STERLING... STANDISH... TAWAS CITY... EAST TAWAS... AU GRES... AU SABLE... OSCODA... LAKE ST. HELEN... NESTER TOWNSHIP... TWIN LAKES AREA... CLEAR LAKE... SKEELS... ROSE TOWNSHIP... ROSE CITY... BOWMANVILLE... LUPTON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:21 AM EDT | Special Marine Warning | APX | 39 min | |
| May 27, 10:50 AM EDT | Special Marine Warning | APX | 55 min |
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.